Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An alternate characterization of the Cantor set


Authors: Alan H. Schoenfeld and Gary Gruenhage
Journal: Proc. Amer. Math. Soc. 53 (1975), 235-236
MSC: Primary 54G05; Secondary 54F65
DOI: https://doi.org/10.1090/S0002-9939-1975-0377836-4
MathSciNet review: 0377836
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a compact metric space such that, up to homeomorphism, $ X$ has only two nonempty open subsets. Then $ X$ is homeomorphic to the Cantor discontinuum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G05, 54F65

Retrieve articles in all journals with MSC: 54G05, 54F65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0377836-4
Keywords: Cantor set
Article copyright: © Copyright 1975 American Mathematical Society